# SDR YENA20160121050

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 5417
- Aircraft time: 13,686 hours, 3,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 758949
- Condition: Failed
- Location: Emergency Lights
- Part time: 13,686 hours, 3,987 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS FAIL TO ILLUMINATE WHILE ON BATTERIES ONLY.  EMERGENCY LIGHT BITE TEST CALLS MULTIPLE EPSU FAILS.   R &R BATTERIES OF EPSU IAW AMM 33-51-38.  OPS CHECK GOOD AT THIS TIME IAW AMM 33-51-00-710-001-A.
